It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jennifer on July 30, 2000 at 01:36:36:

In Reply to: VACCINE induced EPILEPSY posted by DO YOU BELIEVE YOUR CHILD'S EPILEPSY (OR YOUR OWN) has been caused by some VACCINE? PLEASE let me know! on March 11, 2000 at 18:41:25:

: Has your child or yourself suffered from some form of epilepsy post some vaccination? my son's epilepsy began. I BELIEVE as a result of the school campaig MR(measles rubella vaccine) (amongst other things) which vaccine caused yours?

I had siezures after my dpt shot at 18 mounths of age. I out grew my siezures ate 13. I have had 2 aura in the past 5 years. The most recent was about six mounths ago. I went to a neuro and he wants me to start taking medications again. He suggested topamax but I don't want to take meds agian. I think it changes me as a person and I am about to start college. Do you think after only 2 auras and no siezures i should take meds agian. I need feedback please e-mail me at jnobrien1@cs.com I cant decide if I need meds or if that is just the textbook answer the neuro is going to give. PLEASE REPLY! Thanks in advance.

Follow Ups

All times are GMT -7. The time now is 08:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!